Proof complexity of propositional default logic

Beyersdorff, O, Meier, A, Mueller, S et al. (2 more authors) (2011) Proof complexity of propositional default logic. Archive for Mathematical Logic, 50 (7-8). 727 - 742 . ISSN 1432-0665

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
  • Meier, A
  • Mueller, S
  • Thomas, M
  • Vollmer, H
Copyright, Publisher and Additional Information: © 2011, Springer. This is an author produced version of a paper published in Archive for mathematical logic. Uploaded in accordance with the publisher's self-archiving policy. The original publication is available at www.springerlink.com
Keywords: Default logic, Sequent calculus, Proof complexity
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Jun 2012 14:20
Last Modified: 01 Nov 2016 07:43
Published Version: http://dx.doi.org/10.1007/s00153-011-0245-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00153-011-0245-8

Download

Filename: default-proof-full-version.pdf

Share / Export

Statistics